Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    allabs5150 is offline Associate Member
    Join Date
    Jun 2002
    Location
    New Jersey
    Posts
    159

    Liuqidex question

    Starting a cycle in July as follows
    week1-5 50mg d-bol daily
    week 1-10 400mg deca -500mg sost
    Clomid 3 weeks after last sost shot
    Thinking of running luiqidex throughout the cycle i have heard good things about it, but i have also heard it will minimize your gains, is this true???and should i run the l-dex through clomid therapy also??


  2. #2
    Pete235's Avatar
    Pete235 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Canada
    Posts
    6,289
    Nolvadex has been said to minimize gains (although it doesn't seem to be affecting mine), Arimidex WILL NOT hinder gains in the least. As a matter of fact it will not only eliminate estrogen, but it will control the water retention (bloating) that sometimes accompanies dbol and test use. Run it at .25mg/day for the entire cycle. If you think you are retaining water, bump it to .5mg/day. Good luck.

  3. #3
    allabs5150 is offline Associate Member
    Join Date
    Jun 2002
    Location
    New Jersey
    Posts
    159
    Thanks Pete....I also heard the L-Dex will keep acne down also any thoughts on that, or what I could do to avoid the zits????
    Seems as though i can run a cycle with no acne then as soon as its over and i get on the clomid the acne starts, and lasts for a long time after the cycle.
    I finished a cycle in mid April which was as follows
    weeks 1-10 200mg primobolan depot & 500 sost and i am still getting the acne from it. Now I plan to start the d-bol deca sost cycle that i mentioned in the above post in July will getting back on the sauce stop the acne, or make it worse? What do you do for the acne????

    Thanks Bro

  4. #4
    Pete235's Avatar
    Pete235 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Canada
    Posts
    6,289
    Good question allabs, but unfortunately I'm not sure. Check with one of the Vets. My boy eye_candy knows his stuff, shoot him a PM. I've been very luck in the sense that even when I'm doing test the sides have been minimal at best. No acne, no hair growth...just size. I thought it might have something to do with my age but I see that only one year seperates us so I'm not sure.

  5. #5
    allabs5150 is offline Associate Member
    Join Date
    Jun 2002
    Location
    New Jersey
    Posts
    159
    Pete,Thanks for the advice and taking time to answer my questions I will take your advice and shoot eyecandy a PM

    Allabs

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •